# SDR UALA2012102306077

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 63,058 hours, 23,331 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 3605
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SYSTEM 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - CAB PR.  CAB PR 1 SAMC TEXT: CFDS FAULTS OUTFLOW VALVE:  644-4602, REPLACE PER AMM.  REMOVED AND REPLACED PRESSURIZATION OUTFLOW VALVE IAW AMM  21-31-51.  CHECKS OK, NO FAULTS.  ATA CHANGED TO SHOW HISTORY IN CHAPTER 21.
